by Scott Creighton
In an article titled “Can We Just Stop Talking About Hillary Clinton’s Health Now?“, Chris Cillizza of the Washington Post makes an extremely outrageous claim that I thought needed to be addressed in that it is either born of incredible ignorance or dishonesty.
“The simple fact is that there is zero evidence that anything is seriously wrong with Clinton.” Chris Cillizza
The “simple fact” of the matter is, there is PLENTY of evidence showing something is SERIOUSLY wrong with Hillary Clinton’s health Yes, the coughing fits (which I covered yesterday) are part of the available evidence. They are the outward symptoms of a deeper problem which have been caught on tape for nearly a year now, as best as I can figure it. No, she was not suffering from “allergies to pollen” as her staff and her minions try to tell us and NO CHRIS, she doesn’t just have a “cold”
For all we know, Hillary Clinton has been avoiding doing press conferences for the past 270+ days because she was afraid she couldn’t complete one without coughing up a lung and lo and behold… yesterday she tried a short press conference and had to excuse herself because… she was coughing up a lung.
That’s evidence Mr. Cillizza. It’s outward tangible evidence of a long-standing health issue.
But it’s not the only evidence, nor is it the best.
To that end, we have the statement from Hillary Clinton’s own doctor, Dr. Lisa Bardack, who is treating Hillary Clinton. She herself stated that Sec. Clinton is currently taking blood thinner everyday.
Hillary is on this medication because she has now suffered from three clotting events which are quite serious Mr. Cillizza. I know because I have had three myself and I take the exact same medication she does.
According to Dr. Lisa Bardack, in 1998 and in 2009 Hillary Clinton suffered from deep vein thrombosis (DVTs) which are extremely serious medical conditions. DVTs are blood clots and the threat is that they can break off and travel to the lungs of the person suffering from them, something called a pulmonary embolism.
Acute pulmonary embolisms are the most dangerous and I know this because thus far, I myself have suffered from two of them, both of which put me in the hospital for extended periods of time.
Like Sec. Clinton, I have a long history of DVTs and take a rather large dose of Coumadin everyday in order to stay within a safe therapeutic clotting rate.
Hillary’s most recent clotting event, her transverse sinus venous thrombosis discovered in Dec. of 2012, may have been the cause of her stumble and fall that month which resulted in her concussion.
These three clotting events point to a serious medical condition which requires serious medical treatment.
Coumadin is basically the active ingredient in rat poison. It’s been used for decades in the treatment of recurring DVTs and PEs. Yes, there are new treatments out there and I even tried one for 6 months until I drove myself to the hospital suffering massive chest pain and was told that I had developed a major blood clot in my right lung and was admitted once again for a somewhat shorter stay.
I immediately consulted with my doctor and went back on Coumadin (I am by no means pushing this drug as a treatment. I have no interest in the company)
Coumadin is not a pleasant medication. It requires constant monitoring and a carefully regimented diet in order to work. But it does work. Clotting events while on Coumadin are almost unheard of as long as the patient remains in the therapeutic range.
The problems result from the side effects:
- pain, swelling, hot or cold feeling, skin changes, or discoloration anywhere on your body;
- sudden and severe leg or foot pain, foot ulcer, purple toes or fingers;
- sudden headache, dizziness, or weakness;
- unusual bleeding (nose, mouth, vagina, or rectum), bleeding from wounds or needle injections, any bleeding that will not stop;
- easy bruising, purple or red pinpoint spots under your skin;
- blood in your urine, black or bloody stools, coughing up blood or vomit that looks like coffee grounds;
- pale skin, feeling light-headed or short of breath, rapid heart rate, trouble concentrating;
- dark urine, jaundice (yellowing of the skin or eyes);
- pain in your stomach, back, or sides;
- urinating less than usual or not at all;
- numbness or muscle weakness; or
- any illness with diarrhea, fever, chills, body aches, or flu symptoms.
If you look at this recent photo I think you see a number of symptoms that may be explained by looking over these potential side effects of Coumadin.
She is leaning on the shelf possibly due to general weakness or dizziness and her left hand is clearly discolored or purple, as is described above.
Also look at that last potential side effect of Coumadin up there: “any illness with diarrhea, fever, chills, body aches, or flu symptoms.” Last I checked, prolonged coughing spells to the point of breathlessness is a “flu symptom”
I personally take 12mg of Coumadin a day and from what I understand, that is an unusually high dose. I have no idea how much Hillary is taking.
As problematic as the medication and treatment are, the alternative is much worse. For myself I know I would develop a clot again very quickly were I to stop using the medication so living with the side effects is simply the lesser of two evils (if you will pardon the pun)
From what I understand from her doctor’s statement, Hillary Clinton has not had a single PE to date and that is a good sign. It means she has good healthcare and they were able to catch the DVTs before they turned into PEs.
But even still, with a history of multiple DVTs and clotting events, Hillary Clinton will be on this medication for the rest of her life and that’s because she suffers from a very serious medical condition. The same one I suffer from. That’s not me diagnosing Hillary Clinton, that’s me reading what her doctor said and having personal insight into this condition.
My last little note to Chris Cillizza: you are either woefully ignorant of the medical condition and too lazy to do even the most rudimentary research before publishing your articles or you are deliberately lying about Hillary Clinton’s medical condition.
In spite of the propaganda from Mr. Cillizza, though treatable, Hillary Clinton suffers from a very serious medical condition and there is plenty of evidence to support that claim if you bother to take the time to look into it.